Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Blood work showed high cardiac CRP, CRP, folate, vitamin B12, low CBC readings. What does this imply?

I am a 28 year old Female: Recent bloodwork states that my CARDIAC CRP is 14.51 (normal being: 0.0-3.0). CRP is 13.92 (normal being 0.0-5.0). Folate 19.4 (N:3.1-17.5), Vitamin B-12 1009 (N: 211-945). CBC: RBC: 3.76 (N:4.10-5.30), HGB 11.6 (n:12.0-16.0), HCT 34.4( n:37.0-47.0), PLT 19.5 (N:20.0-44.0), and RDW 14.6 (N:11.5-14.5). What does this all mean.
Asked On : Wed, 10 Oct 2012
Answers:  1 Views:  142
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

There is mild anaemia – probably from Iron deficiency / Further work up is necessary...
A high CRP – like sedimentation rate – is a non-specific indicator of severity.
It does not indicate a particular cause but prods to further investigate -

Discuss with your doctor

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Sun, 16 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor